# SDR UPS05845276

- Difficulty date: August 11, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3649114U
- Condition: Cracked
- Location: Fs 923 L22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SUBFLOOR STA 923 L22L "T" FITTING AROUND FASTNERS AREA HAS HEAVY CORROSION.  REMOVED CORROSION FROM "T" FITTING AND VISUALLY FOUND CRACK IAW SRM 51-1-8.  REMOVED AND REPLACED "T" FITTING IAW SRM 51-3-2 AND DWG 3649114.
